GLOBAL EXISTENCE RESULTS AND UNIQUENESS FOR DISLOCATION EQUATIONS

Abstract : We are interested in nonlocal Eikonal Equations arising in the study of the dynamics of dislocations lines in crystals. For these nonlocal but also non monotone equations, only the existence and uniqueness of Lipschitz and local-in-time solutions were available in some particular cases. In this paper, we propose a definition of weak solutions for which we are able to prove the existence for all time. Then we discuss the uniqueness of such solutions in several situations, both in the monotone and non monotone case.
Type de document :
Article dans une revue
SIAM J. Math. Anal., 2008, 40 (1), pp.44-69. <10.1137/070682083>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00129352
Contributeur : Olivier Ley <>
Soumis le : vendredi 13 février 2009 - 16:26:03
Dernière modification le : mercredi 12 juillet 2017 - 01:15:28
Document(s) archivé(s) le : mercredi 22 septembre 2010 - 11:40:25

Fichiers

bclm08-v2.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Guy Barles, Pierre Cardaliaguet, Olivier Ley, Regis Monneau. GLOBAL EXISTENCE RESULTS AND UNIQUENESS FOR DISLOCATION EQUATIONS. SIAM J. Math. Anal., 2008, 40 (1), pp.44-69. <10.1137/070682083>. <hal-00129352v2>

Partager

Métriques

Consultations de
la notice

449

Téléchargements du document

104